# SDR ASOA2015081413644

- Difficulty date: August 14, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT BRACKET AT LOWER SILL, FS 319.70 IS CORRODED AND HAS MATERIAL MISSING OR EATEN AWAY.  REMOVED 2 OF CLIPS COMMON TO RT LOWER SILL BRACKET AT FS 319.70 IAW SRM 51-42-06 AND 51-42-21.  REMOVED JOINT BRACKET FROM LOWER SILL FS 319.70, 601R38335 IAW SRM 51-42-21. LOCATED, DRILLED AND STARTED INSTALL OF JOINT BRACKET FS 319.70, PN 601R38335 IAW SRM 51-40-11, 51-42-21.  INSTALLED JOINT BRACKET, PN 601R38335-1 IAW SRM 51-42-21.
